# SDR 7IL2015F00004

- Difficulty date: January 16, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N490KM
- Make and model: Cessna 414
- Aircraft serial: 4140399
- Engine: Cont IO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Nr 5 Cylinder
- Part time: 758 hours
- Component: Cylinder, Eci
- Component part number: AEC63197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100 HR INSPECTION OF AIRCRAFT, FOUND CRACKS IN CYLINDERS: NR 3 LOCATION, SN60652-27, NR 5 LOCATION, SN 60652-25, NR 4 LOCATION, SN 606652-23.  CRACKS WERE FOUND IN THE HEAD CASTING ON THE INTAKE VALVE SIDE IN THE VICINITY OF FINS 15-17 AS COUNTED OTBD FROM THE HEAD/BARREL JUNCTION.  ENGINE WAS MODIFIED IAW STC SE4327SW-D.  CRACKS WERE DETECTED VIA SOAP BUBBLE TEST, EXCEPT THAT NR 5 CYLINDER HAD AUDIBLE HISS DURING COMPRESSION TEST AND HOLE BURNED IN BAFFLING.
